MathSciNet Relay Station
MathSciNet bibliographic data
MR264335 (41 #8931) 42.50 (42.55)
Schreiber, Bertram M. Measures with bounded convolution powers. Trans. Amer. Math. Soc. 151 1970 405–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement